Conjugate connections and SU(3)-instanton invariants

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 281
  • Download : 0
Publisher
OSAKA JOURNAL OF MATHEMATICS
Issue Date
2002-09
Language
English
Article Type
Article
Citation

OSAKA JOURNAL OF MATHEMATICS, v.39, no.3, pp.753 - 769

ISSN
0030-6126
URI
http://hdl.handle.net/10203/81619
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0